# SDR UPS04M41996

- Difficulty date: March 4, 2004
- Submitted: March 5, 2004
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 EMERGENCY BATTERY LOW WARNING ILLUM.  REMOVED AND REPLACED EMERGENCY BATTERY AS PER MM 33-51-01, OPS CHECK OK.
